skip to main content

DOE PAGESDOE PAGES

Title: Corrigendum and addendum. Modeling weakly nonlinear acoustic wave propagation

This article presents errors, corrections, and additions to the research outlined in the following citation: Christov, I., Christov, C. I., & Jordan, P. M. (2007). Modeling weakly nonlinear acoustic wave propagation. The Quarterly Journal of Mechanics and Applied Mathematics, 60(4), 473-495.
Authors:
 [1] ;  [2] ;  [3]
  1. Texas A & M Univ., College Station, TX (United States)
  2. Univ. of Louisiana, Lafayette, LA (United States)
  3. Naval Research Lab. (NRL), Stennis Space Center, MS (United States)
Publication Date:
OSTI Identifier:
1215511
Report Number(s):
LA-UR--14-27476
Journal ID: ISSN 0033-5614
Grant/Contract Number:
AC52-06NA25396
Type:
Accepted Manuscript
Journal Name:
Quarterly Journal of Mechanics and Applied Mathematics
Additional Journal Information:
Journal Volume: 68; Journal Issue: 2; Journal ID: ISSN 0033-5614
Publisher:
Oxford University Press
Research Org:
Los Alamos National Laboratory (LANL), Los Alamos, NM (United States)
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
Subject:
97 MATHEMATICS AND COMPUTING